# SDR TRAX200701003

- Difficulty date: July 15, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Aircraft time: 27,835 hours, 32,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCYY EXIT SIGN MISSING THAT GOES TO THE LEFT OF THE SERVICE DOOR IS MISSING.
